Partial-fraction expansions and well-poised bilateral series

Wenchang, Chu: Partial-fraction expansions and well-poised bilateral series. Acta scientiarum mathematicarum, (64) 3-4. pp. 495-513. (1998)

[img] Cikk, tanulmány, mű
math_064_numb_003_004_495-513.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 3-4
Page Range: pp. 495-513
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 512-513.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15721

Actions (login required)

View Item View Item